An optimal condition of compactness for elasticity problems involving one directional reinforcement

Abstract : This paper deals with the homogenization of a homogeneous elastic medium reinforced by very stiff strips in dimension two. We give a general condition linked to the distribution and the stiffness of the strips, under which the nature of the elasticity problem is preserved in the homogenization process. This condition is sharper than the one used in [M. Briane & M. Camar-Eddine, Homogenization of two-dimensional elasticity problems with very sti coefficients, J. Math. Pures et Appl., 88, 483-505 (2007)] and is shown to be optimal in the case where the strips are periodically arranged. Indeed, a fourth-order derivative term appears in the limit equation as soon as the condition is no more satisfied. In the periodic case the influence of oscillations in the medium surrounding the strips is also considered. The homogenization method is based both on a two-scale convergence for the strips and the use of suitable oscillating test functions. This allows us to obtain a distributional convergence of two of the three entries of the stress tensor contrary to the Gamma-convergence approach of [M. Briane & M. Camar-Eddine, Homogenization of two-dimensional elasticity problems with very sti coefficients, J. Math. Pures et Appl., 88, 483-505 (2007)]
Type de document :
Article dans une revue
Journal of Elasticity, Springer Verlag, 2012, 107 (1), pp.11-38. 〈10.1007/s10659-011-9334-5〉
Liste complète des métadonnées

Littérature citée [25 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00497567
Contributeur : Mohamed Camar-Eddine <>
Soumis le : lundi 5 juillet 2010 - 12:02:15
Dernière modification le : vendredi 16 novembre 2018 - 01:31:43
Document(s) archivé(s) le : mardi 23 octobre 2012 - 09:50:50

Fichier

BCE.optimal.condi.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Marc Briane, Mohamed Camar-Eddine. An optimal condition of compactness for elasticity problems involving one directional reinforcement. Journal of Elasticity, Springer Verlag, 2012, 107 (1), pp.11-38. 〈10.1007/s10659-011-9334-5〉. 〈hal-00497567〉

Partager

Métriques

Consultations de la notice

680

Téléchargements de fichiers

130